# SDR DL72S970953

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER FLANGE CRACKED INSIDE VERTICAL STRINGER 6L AT 2ND FROM TOP FRAME.  FABRICATED REPAIR ANGLE PER M/M 55-30-0 PG 803.  INSTALLED DOUBLER (REPAIR ANGLE) PER M/M 55-30-0, PG 803.
